Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jul 19, 2016, 1:55 PM CDT for Dallas County, Polk County, Iowa. It took effect at Jul 19, 2016, 4:05 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2016, 1:55 PM CDT (18:55 UTC)
- In effect from
- Jul 19, 2016, 4:05 PM CDT
- Expired
- Jul 20, 2016, 6:58 PM CDT
- In force
- 27 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walnut Creek at Clive I-80/35 (CLVI4).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
102
WGUS43 KDMX 191855
FLWDMX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Des Moines IA
155 PM CDT TUE JUL 19 2016
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Walnut
Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC049-153-201855-
/O.NEW.KDMX.FL.W.0022.160719T2105Z-160720T2358Z/
/CLVI4.1.ER.160719T2105Z.160719T2200Z.160719T2358Z.NO/
155 PM CDT TUE JUL 19 2016
...Flood Warning in effect until this evening...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Walnut Creek at Clive I-80/35...or From Little Walnut Creek...
to the North Walnut Creek.
* Until this evening.
* At 1:43 PM Tuesday the stage was 5.7 feet...or 3.3 feet below
Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this afternoon. Continue rising
to 9.8 feet...or 0.8 feet above Flood Stage...this evening. Then
begin falling and go below Flood Stage later this evening.
* Impact...At 9.5 feet...Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$
KS2 follow-up statements
091
WGUS83 KDMX 192055
FLSDMX
Flood Statement
National Weather Service Des Moines IA
355 PM CDT TUE JUL 19 2016
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC049-153-202055-
/O.EXT.KDMX.FL.W.0022.160719T2157Z-160720T2210Z/
/CLVI4.1.ER.160719T2157Z.160719T2200Z.160719T2210Z.NO/
355 PM CDT TUE JUL 19 2016
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35...or From Little Walnut Creek...
to the North Walnut Creek.
* Until this evening.
* At 3:51 PM Tuesday the stage was 8.0 feet...or 1.0 feet below
Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this afternoon. Continue rising
to 9.0 feet...or at Flood Stage...this evening. Then begin falling.
* Impact...At 9.0 feet...Swanson Boulevard is closed from Harbach
Boulevard west to Northwest 94th Street...due to storm sewer
backup.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$617
WGUS83 KDMX 192358
FLSDMX
Flood Statement
National Weather Service Des Moines IA
658 PM CDT TUE JUL 19 2016
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC049-153-200028-
/O.CAN.KDMX.FL.W.0022.000000T0000Z-160720T2210Z/
/CLVI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
658 PM CDT TUE JUL 19 2016
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Walnut Creek at Clive I-80/35...or From Little Walnut Creek...
to the North Walnut Creek.
* At 6:40 PM Tuesday the stage was 8.1 feet...or 0.9 feet below
Flood Stage.
* Forecast...crested below Flood Stage at 8.3 feet. fall to 3.8 feet
Wednesday morning.
* Impact...At 9.0 feet...Swanson Boulevard is closed from Harbach
Boulevard west to Northwest 94th Street...due to storm sewer
backup.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 19, 12:47 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 19, 12:47 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1247 PM CDT Tue Jul 19 2016 .SHORT TERM.../Today/ Issued at 357 AM CDT Tue Jul 19 2016 Main forecast concern was focused on timing and location of the MCS, located over Nebraska, into the forecast area later this morning. The overall model trends have been to slow the progression and thus the arrival into the CWA until around 12-14z this morning over the west to northwest. However, a couple outliers in the hires models today as the operational HRRR and RAP show a line of storms develop over western Iowa this morning ahead of the main MCS. The ARW/NMM WRF, NSSL 4.0 WRF, and experimental HRRR progress the current MCS across the northern portions of the CWA today. This is more in line with the NAM12, GFS and ECMWF and leaned toward the latter blend. As a result, cut back on pops for much of the forecast area until after 12z and went completely dry across the south today. As far as severe weather potential today, it remains a low coverage and low probability as the highest CAPE depicted by any model is around 2500 J/kg via the NAM12. DCAPE is minimal and shear is weak throughout the column today, so any severe weather (in the form of large hail) looks to be short-lived and likely just elevated as LCL heights range around 2000-2500 feet. Really the main focus is heavy rain as warm layer cloud depths top 14,500 feet over northern Iowa, PWATs as high as 2.0 inches, and decent moisture transport later this morning into the afternoon. Certainly a potential for some efficient rain producers, but with the low confidence in the widespread coverage of the convection today, held off on any flash flood headlines18 at this time. .LONG TERM.../Tonight through Monday/ Issued at 357 AM CDT Tue Jul 19 2016 Another shortwave to top the ridge tonight, with strong theta-e advection across central/northern Iowa this evening into the overnight hours. This present additional chances for convection especially as the LLJ increases late tonight and becomes oriented into NC/NE IA and MN. High freezing levels and PWATs around 2 inches with possibility of backbuilding area of convection with the area of theta-e advection slowly moving off to the northeast, suggests the potential for heavy rainfall. This combined with the fact that northern Iowa has already had some heavier rainfall over the past 72 hours, yields the potential for flash flooding and thus have issued a watch for tonight across the far northeastern counties. Focus then shifts from precip chances to the heat into Wednesday through the end of the week. Thermal ridge to build in aloft Wednesday into Friday as upper ridging amplifies some. H85 temperatures climb into the mid 20s C Wednesday, and upper 20s to around 30C by Thursday. This should yield temperatures into 90s Wednesday and mid to upper 90s into Thursday. Dewpoints also remain in the 70s across the CWA and given the heavier rains of the past few days, will allow them to possibly climb higher. This will push heat index values to well above 100 Wednesday and around 110 across much of the state into Thursday. Slightly cooler conditions for Friday, but the heat index values will still remain around 105 to 110. Therefore with the heat being prolonged and combine the daytime temps with the overnight temps in the mid to upper 70s, will continue the excessive heat watch. Cooler airmass to move into the state this weekend as the upper ridge breaks down and an upper level trough pushes through the northern US/SRN prairie provinces of Canada. This sends a cold front southward through the state Saturday into Saturday night with chances of storms and a return to more seasonal temperatures into early next week. && .AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/ Issued at 1246 PM CDT Tue Jul 19 2016 Thunderstorms will move across most sites this afternoon...ending from NW to SE. Periods of heavy rain dropping vsbys to 1sm or less at times and gusty winds. Potential for additional storms overnight mainly across Eastern Iowa. Will need to monitor fog potential north of advancing warm front tonight. Have not included yet due to uncertainty.Conditions becoming widespread VFR with increasing southwest winds on Wednesday. && .HYDROLOGY... Issued at 357 AM CDT Tue Jul 19 2016 Heavy rainfall over the past few days across NC IA and the chance for heavy rainfall again tonight will lead to the potential for flash flooding across portions of north central Iowa, therefore have issued a flash flood watch for tonight through early Wednesday. Rainfall amounts of 1 to 3 inches with locally higher amounts will be possible in the watch area. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for Boone-Calhoun- Dallas-Greene-Hamilton-Hardin-Jasper-Madison-Marion-Marshall- Polk-Story-Warren-Webster. Excessive Heat Watch from Wednesday morning through Friday evening for Adair-Adams-Appanoose-Audubon-Black Hawk-Boone- Bremer-Butler-Calhoun-Carroll-Cass-Cerro Gordo-Clarke-Crawford- Dallas-Davis-Decatur-Emmet-Franklin-Greene-Grundy-Guthrie- Hamilton-Hancock-Hardin-Humboldt-Jasper-Kossuth-Lucas-Madison- Mahaska-Marion-Marshall-Monroe-Palo Alto-Pocahontas-Polk- Poweshiek-Ringgold-Sac-Story-Tama-Taylor-Union-Wapello-Warren- Wayne-Webster-Winnebago-Worth-Wright. Flash Flood Watch from 7 PM CDT this evening through Wednesday morning for Cerro Gordo-Hancock-Winnebago-Worth. && SHORT TERM...Podrazik LONG TERM...Beerends AVIATION...Donavon HYDROLOGY...Beerends
Hazardous weather outlook, Jul 19, 4:05 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 405 AM CDT TUE JUL 19 2016 IAZ004-005-015-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-201000- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN- BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 405 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER RAINFALL REPORTS ARE ENCOURAGED. IAZ006-007-016-017-201000- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO- 405 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINGERING THUNDERSTORM IS POSSIBLE INTO WEDNESDAY MORNING WITH LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MID WEDNESDAY MORNING FOR THE AREA. AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER RAINFALL REPORTS ARE ENCOURAGED. MJB
In the hours before
Local storm report, Jul 19, 11:37 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD DES MOINES 41.58N 93.62W
07/19/2016 POLK IA TRAINED SPOTTER
SPOTTER REPORTS STANDING WATER IN IOWA CUBS
STADIUM PARKING LOT AND WATER SHOOTING OUT
OF STORM DRAINS 2 TO 3 FEET HIGH IN THE
AREA.
&&
FABLocal storm report, Jul 19, 11:38 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM HEAVY RAIN MANSON 42.53N 94.54W
07/19/2016 M2.70 INCH CALHOUN IA MESONET
RAINFALL TOTAL FOR THIS MORNING.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Jul 19, 11:43 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1143 AM CDT TUE JUL 19 2016 IAZ059-060-191845- DALLAS-POLK- INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES 1143 AM CDT TUE JUL 19 2016 ...THUNDERSTORMS WITH HEAVY RAIN MOVING INTO DES MOINES METRO AREA... THUNDERSTORMS WITH HEAVY RAIN WILL MOVE OVER THE DES MOINES METRO AREA OVER THE NEXT FEW HOURS. BE PREPARED FOR LOCALLY HEAVY RAINFALL AS WELL AS MINOR STREET FLOODING. ZOGG
Local storm report, Jul 19, 12:36 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND GST 4 NNE ANITA 41.50N 94.73W
07/19/2016 M63 MPH CASS IA MESONET
.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Jul 19, 1:01 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
101 PM CDT TUE JUL 19 2016
IAZ071-072-081>083-191900-
UNION IA-MADISON IA-ADAIR IA-ADAMS IA-CLARKE IA-
101 PM CDT TUE JUL 19 2016
...STRONG THUNDERSTORMS OVER CENTRAL IOWA...
AT 100 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 7
MILES EAST OF GREENFIELD...MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRESTON...WINTERSET...GREENFIELD...STUART...GREEN VALLEY LAKE...
AFTON...ST. CHARLES...ORIENT...LORIMOR...PATTERSON...EAST PERU...
MACKSBURG...CROMWELL...ARISPE...BEVINGTON...THAYER...GREENFIELD
MUNICIPAL AIRPORT...GREEN VALLEY LAKE STATE PARK...WINTERSET-MADISON
COUNTY AIRPORT AND CRESTON MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4107 9466 4150 9433 4137 9379 4132 9379
4090 9408 4090 9411
TIME...MOT...LOC 1800Z 296DEG 32KT 4128 9431
MFSpecial weather statement, Jul 19, 1:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
110 PM CDT TUE JUL 19 2016
IAZ072>075-083>086-191900-
MAHASKA IA-WARREN IA-MADISON IA-WAPELLO IA-LUCAS IA-MARION IA-
CLARKE IA-MONROE IA-
110 PM CDT TUE JUL 19 2016
...VERY HEAVY RAINFALL WITH STORMS MOVING ACROSS CENTRAL IOWA...
AT 107 PM CDT...DOPPLER RADAR WAS TRACKING MULTIPLE LINES OF
THUNDERSTORMS NEAR PELLA AND DES MOINES. MOVEMENT WAS EAST AT 30 MPH.
THESE STORMS MAY PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A VERY
SHORT AMOUNT OF TIME. THIS MAY LEAD TO PONDING OF WATER IN POOR
DRAINAGE AREAS AND IN CITIES. FLASH FLOODING MAY BE POSSIBLE IN A
FEW AREAS AND A FLASH FLOOD WARNING MAY BE NECESSARY IN SEVERAL
LOCATIONS.
LOCATIONS IMPACTED INCLUDE...
OTTUMWA...INDIANOLA...OSKALOOSA...PELLA...KNOXVILLE...WINTERSET...
CHARITON...ALBIA...PLEASANTVILLE...MELCHER-DALLAS...EDDYVILLE...
KNOXVILLE RACEWAY...AVENUE OF THE SAINTS EVENT CENTER...LAKE RED
ROCK...OTTUMWA INDUSTRIAL AIRPORT...MILO...FREMONT...ST. CHARLES...
RUSSELL AND LOVILIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4092 9247 4091 9356 4140 9404 4142 9333
4150 9332 4138 9241 4116 9241 4116 9220
TIME...MOT...LOC 1807Z 280DEG 26KT 4139 9280 4104 9314
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:36 AM CDT | Flash Flood Watch | DMX | Appanoose, Boone, Calhoun, Cerro Gordo, Clarke, Dallas and 18 more | 24 hr |
| Jul 19, 7:37 AM CDT | Special Weather Statement | DMX | Calhoun, Humboldt, Pocahontas, Webster | 53 min |
| Jul 19, 10:14 AM CDT | Flash Flood Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 6 hr |
| Jul 19, 11:39 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jul 19, 12:20 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Audubon, Cass, Guthrie | 40 min |
| Jul 19, 12:36 PM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 6 hr |
| Jul 19, 1:01 PM CDT | Special Weather Statement | DMX | Madison, Union | 59 min |
| Jul 19, 1:10 PM CDT | Special Weather Statement | DMX | Lucas, Mahaska, Marion, Monroe, Wapello, Warren | 50 min |
| Jul 19, 1:34 PM CDT | Flash Flood Warning | DMX | Madison, Mahaska, Marion, Warren | 6 hr |
| Jul 19, 1:48 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Ringgold, Union, Warren and 1 more | 42 min |
| Jul 19, 2:07 PM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Jul 19, 2:08 PM CDT | Tornado Warning | DMX | Lucas, Monroe | 52 min |
| Jul 19, 2:11 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Clarke, Decatur, Lucas, Monroe, Wayne | 49 min |
| Jul 19, 2:46 PM CDT | River Flood Warning | DMX | Polk | 28 hr |
| Jul 19, 2:57 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wayne | 33 min |
| Jul 19, 2:59 PM CDT | Flash Flood Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Wayne | 6 hr |
| Jul 19, 3:11 PM CDT | Tornado Warning | DMX | Monroe | 34 min |
| Jul 19, 3:21 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 39 min |
| Jul 19, 4:24 PM CDT | Excessive Heat Watch | DMX | Adair, Adams, Appanoose, Boone, Clarke, Dallas and 17 more | 12 hr |
| Jul 19, 4:24 PM CDT | Excessive Heat Warning | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 4 days |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.